# SDR DALA2025100107141

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 52,691 hours, 27,685 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 16 DOOR STOP #7 WITH CRACK INDICATION AT INTERCOSTAL LAYER IN UPPER INBOARD HOLE.   REPLACED INTERCOSTAL IAW A319 SRM 51-72-11- 911-001. (1226685).
